Posted by: zappa | 2009-05-07

Acne treatment

I am currently using Retin A for an Acne problem.
I' ve been using it nightly for about 7 weeks now and I don' t see a very big difference.
Is it possible to use Ilotycin TS in conjunction with the Retin A, i.e. applying the Ilotycin to the skin in the morning and the Retin A at night?
Is there anything else you would suggest for clearing up the inflimation and speeding up the process of eliminating the problem?

I think the cause may be hormonal. I was on melodene for 10 years and stopped using it last year September, after beginning to experience severe headaches. The acne started about 2 months after that (mainly on my neck). I' ve been back on melodene for 2,5 months now, but my skin is not much better.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Zappa
Yes you can combine it with Ilotycin TS - Retinoids work very slowly but effectively, so give it bit more time
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2016-05-29

Is it normal to have redness and itching when starting to use ilotycin ts solution?

Reply to Anonymous
Posted by: chris | 2015-10-01

Can I use ilotycin ts solution for keliod

Reply to chris
Posted by: Anonymous | 2015-07-14

I have been using acnetane 20mg for 21 days and my lips have already turned red and my skin has turned dark,now I have been given llotycin T.S to apply will it work

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.